Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


cd4 too high

Jun 26, 2011

Hello! I am from Romania and I have a queries concerning the medication. I take Fuzeon and Trizivir for 2 years and my husband is taking Combivir and Viramune for 5 years. 6 month ago we did our periodic tests (CD4 and viral load) and everything was normal: 680 CD4 for him and 710 my CD4's number. Last month we made again the tests and the number of my cd4 is 1500 and for my husband is 2500. Our curent doctor doesn't know what to think about those values and told me that it is up to me if I want to renounce making the injections and to remain only with the pils. My questions are: 1. could our tests results be believable? 2. although we are feeling very well, we have the same lifestyle as always, what led to this increase of the cd4 values? 3. it would be the wisest thing for my health to give up at the injections? Thank you for taking your time to read my questions and I hope to get an answer fromyou soon. Have anice day.

Response from Dr. Holodniy

Seems unlikely that your CD4 counts would have both risen to those levels without anything else going on, unless a new assay was used for the counts. You don't indicate what your viral load is. Assuming it has been undetectable for some time and you have no resistance (if that is known or ever tested for) to any of the meds in trizivir, I would favor stopping the fuzeon and staying on trizivir alone.



Previous
results of analisis of hepatitis B
Next
HIv western blot test result

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement